# SDR U2RA202007110001

- Difficulty date: July 11, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144U3823
- Condition: Corroded
- Location: Zone 200
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF DAMAGE TOLERANCE INSPECTION FOR SATELITE COMMUNICATION SYSTEM ANTENNA DOUBLER, CORROSION WAS NOTED ON THE SKIN INTERIOR AT BODY STATION 1480 FROM STRINGER S-10L TO STRINGER S-11L.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20330.
